# SDR FDEA201801060031

- Difficulty date: January 6, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FUSELAGE FRAME AT STA 535 L-19L FOUND EXISTING REPAIR DOUBLER CHAFED AS MARKED.  REPAIRED AS PER EA 1-5310-138491 B PART 3 TITLE: FUSELAGE - MAIN FRAME -   FRAME DAMAGE AT STA 535, BETWEEN L-19L AND L-23L - EXISTING REPAIR. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
